MathSciNet Relay Station
MathSciNet bibliographic data
MR942518 57N10 (32G13 57R30)
Morgan, John W.; Shalen, Peter B. Degenerations of hyperbolic structures. III. Actions of $3$-manifold groups on trees and Thurston's compactness theorem. Ann. of Math. (2) 127 (1988), no. 3, 457–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement